[1]王树佳,丁凡.两层结构方程模型的估计和渐近性质[J].深圳大学学报理工版,1997,14(1):55-62.
 Wang Shujia and Ding Fan.Estimation and Asymptotic Properties of Two-Level Structural Equation Models[J].Journal of Shenzhen University Science and Engineering,1997,14(1):55-62.
点击复制

两层结构方程模型的估计和渐近性质()
分享到:

《深圳大学学报理工版》[ISSN:1000-2618/CN:44-1401/N]

卷:
第14卷
期数:
1997年1期
页码:
55-62
栏目:
电子与信息科学
出版日期:
1997-06-30

文章信息/Info

Title:
Estimation and Asymptotic Properties of Two-Level Structural Equation Models
作者:
王树佳丁凡
深圳大学软科学系, 深圳518060
Author(s):
Wang Shujia and Ding Fan
Dept. of Soft Science Shenzhen University, Shenzhen 518060, P .R .China
分类号:
O 212.44
摘要:
针对第一层样本为小样本和非平衡设计的两层结构方程模型, 研究了直接最大似然估计法和广义最小二乘估计法 .在正态分布的假设下,探讨了结构参数估计量的渐近性质.
Abstract:
A two -level structural equation model with small level -one samples and unbalance design is investigated. Under the assumption of normality, the maxim um likelihood and generalized least - squares procedures are employed to analyze the mode. Asymptotic properties of the estimators are studied.
更新日期/Last Update: 2016-03-15